# SDR RAIA201903060003

- Difficulty date: March 6, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM STOP SIGN HAS CORROSION AT FR 22. REMOVED OMEGA BEAM STOP SIGN AT FRAME 22 RT. LOCATED AND DRILLED NEW PART. OMEGA BEAM STOP SIGN READY FOR INSTALL. INSTALLED RT OMEGA BEAM STOP SIGN AT FRAME 22.
